advertisement
Question
Posted by: Jen | 2009-07-08

Vitamin A

Hi Doc

Arovit has been discontinued so i am taking Vitaforce Vitamin A10000 i.u a day. I noticed that hair loss is a side effect if taken in large doses does tthis mean i am going to lose hair again?Also how long does it take in terms of months before i start seeing results?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jan
The RDA for vitamin A is 2300 IU/day for women and 3000 IU/day for men. Be careful not to take too much - more isn't in this case necessarily better nor will it necessarily give quicker results. I can't predict how quick it will work but usually within about 6 weeks.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement